Accessibility navigation


Alternative frequency and time domain representations of fractional brownian motion

Davidson, J. and Hashimzade, N. (2008) Alternative frequency and time domain representations of fractional brownian motion. Econometric Theory, 24 (1). pp. 256-293. ISSN 1469-4360

Full text not archived in this repository.

To link to this article DOI: 10.1017/S0266466608080110


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:19892

Centaur Editors: Update this record

Page navigation